# SDR R61A201507220494

- Difficulty date: July 22, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 21,582 hours, 16,998 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CRACK LIKE INDICATIONS FOUND IN BORE OF REAMED HOLE AT RT SPAR 3 WING STUB.  MAINTENANCE REAMED HOLE TO REMOVE CRACK LIKE INDICATIONS FAB AND INSTALLED BUSHING IAW ETD 2015-170-068401, REV A.  REPAIR REQUIRES 2 INSPECTION TASK 57-01-008-0001, EXT DET THRESHOLD OF 32400 F/C, INTERNAL 15600 F/C AND TASK 57-01-008-0003, EXT DET THRESHOLD OF 33000F/C INTERVAL OF 16900 THRESHOLD COUNTED SINCE NEW DMI R 181659/2 AND DAMAGE TRACKER NR 5 IAW GMM 5.16.1.
